Ein vereinfachter Beweis des Birkhoff-Khintchineschen Ergodensatzes.
- Volume: 44, Issue: 2, page 367-368
- ISSN: 0368-8666
Access Full Article
topHow to cite
topКолмогоров, А.. "Ein vereinfachter Beweis des Birkhoff-Khintchineschen Ergodensatzes.." Matematiceskij sbornik 44.2 367-368. <http://eudml.org/doc/64907>.
@article{Колмогоров,
author = {Колмогоров, А.},
journal = {Matematiceskij sbornik},
keywords = {Analytic mechanics, Khinchin},
language = {ger},
number = {2},
pages = {367-368},
publisher = {Tipogr. Lissnera i Sobko},
title = {Ein vereinfachter Beweis des Birkhoff-Khintchineschen Ergodensatzes.},
url = {http://eudml.org/doc/64907},
volume = {44},
}
TY - JOUR
AU - Колмогоров, А.
TI - Ein vereinfachter Beweis des Birkhoff-Khintchineschen Ergodensatzes.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 44
IS - 2
SP - 367
EP - 368
LA - ger
KW - Analytic mechanics, Khinchin
UR - http://eudml.org/doc/64907
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.